Keyword : Euclidean ring

Fast Modular Reduction over Euclidean Rings and Its Application to Universal Hash Functions
Xiangyong ZENG Lei HU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1 ; pp. 305-310
Type of Manuscript:  Special Section LETTER (Special Section on Cryptography and Information Security)
modular reductionEuclidean ringlatticeuniversal hash function familymessage authentication code
 Summary | Full Text:PDF